# SDR SIMA200932201

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 27,595 hours, 23,763 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4072 AFTER TAXIING TO THE GATE THE CREW REPORTED THAT THE AIRCRAFT WENT INTO AN ELECTRICAL EMERGENCY SHUTDOWN AS BOTH ENGINES WERE SHUTDOWN WITH THE APU RUNNING.  EICAS REMAINED ON WITH NO APU OR GPU OR BATTERY POWER.  THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL SMOKE SMELL NEAR THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ELECTRICAL POWER RESET PER EMB FIM 24-60-00-810-820-A.  NO PARTS REMOVED OR REPLACED.  NO DEFECTS NOTED, AND NO TYPE OF SMELL NOTICED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
